Thread: hard time breathing
03-26-2005, 09:30 PM #1
hard time breathing
i've noticed that since i started my tren about 2 weeks ago i have a really hard time breathing. like someone is sitting on my chest. anyone ever experience this. also noticing a weird taste in my mouth now. running 50mg ed over 100mg of prop ed just to see how i react to tren
03-26-2005, 10:01 PM #2
You will get that taste, usually after I taste that I get the cough. If it is that hard to breath and something on your chest, get you blood pressure checked. Cardio can be a bitch but that sounds like angina... If your pressure is real high or real low seek medical attention, if it is just high take some hawthorn berry, garlic, and make sure you are taking your flax or fish oils as this will help.
03-27-2005, 12:13 AM #3
blood pressure is in check. there is no pain. i know what angina is because i've treated people with it and worse several times and it's not that. it's like being super congested without all the flem. almost like a tightening of the bronchi. i tryed and inhaler and helped a little. i just wanted to know if anyone had smilar experiences. thanx
03-27-2005, 02:17 AM #4
03-27-2005, 02:22 AM #5
Could be seasonal allergies.I get like that around this time of year.
03-27-2005, 08:00 AM #6Associate Member
- Join Date
- Sep 2003
- san antonio/houston
i have the same problem but only when i lay down
03-27-2005, 12:18 PM #7New Member
- Join Date
- Feb 2005
- College town, U.S.A.
I also just finished my second week of tren /sust and I'm getting the same thing. I'm breathing really heavily and always seem to be out of breath. But I've heard this is normal with tren, so unless it gets really bad I wouldn't worry too much. I'm also a smoker, so its definately not helping any. I gotta go now, typing on the keyboard too fast is like running a marathon for me. Gotta...catch....my....breath!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)